# SDR SWAA2013031813730

- Difficulty date: March 12, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 9,147 hours, 5,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EMERGENCY LIGHTING BATTERY PACKS FAILED CAPACITY TEST.  REMOVED AND REPLACED BATTERY PACKS PER M/M.
